# SDR SIMA20170914007

- Difficulty date: September 14, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 32,154 hours, 27,665 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT REAR FUSELAGE SKIN CRACKED AT FRAME 75, BETWEEN STRINGERS 1R AND 2R.  REPAIRED THE SKIN IAW SRM 53-31-01.
